Akhavan Ghassabzade, Fahimeh, Saberi_Nadjafi, Jafar, Soheili, Ali Reza. (1397). A method based on the meshless approach for singularly perturbed differential-difference equations with Boundary layers. نشریه جغرافیا و برنامه ریزی, 6(3), 295-311.
Fahimeh Akhavan Ghassabzade; Jafar Saberi_Nadjafi; Ali Reza Soheili. "A method based on the meshless approach for singularly perturbed differential-difference equations with Boundary layers". نشریه جغرافیا و برنامه ریزی, 6, 3, 1397, 295-311.
Akhavan Ghassabzade, Fahimeh, Saberi_Nadjafi, Jafar, Soheili, Ali Reza. (1397). 'A method based on the meshless approach for singularly perturbed differential-difference equations with Boundary layers', نشریه جغرافیا و برنامه ریزی, 6(3), pp. 295-311.
Akhavan Ghassabzade, Fahimeh, Saberi_Nadjafi, Jafar, Soheili, Ali Reza. A method based on the meshless approach for singularly perturbed differential-difference equations with Boundary layers. نشریه جغرافیا و برنامه ریزی, 1397; 6(3): 295-311.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.